Algebraic structure of quasicyclic codes

Lally, K and Fitzpatrick, P 2001, 'Algebraic structure of quasicyclic codes', Discrete Applied Mathematics, vol. 111, no. 1-2, pp. 157-175.


Document type: Journal Article
Collection: Journal Articles

Title Algebraic structure of quasicyclic codes
Author(s) Lally, K
Fitzpatrick, P
Year 2001
Journal name Discrete Applied Mathematics
Volume number 111
Issue number 1-2
Start page 157
End page 175
Total pages 18
Publisher Elsevier Science
Abstract We use Gröbner bases of modules as a tool in the construction and classification of quasicyclic codes. Whereas previous studies have been mainly concerned with the 1-generator case, our results elucidate the structure of arbitrary quasicyclic codes and their duals. As an application we provide a complete characterisation of self-dual quasicyclic codes of index 2.
Subject Applied Mathematics not elsewhere classified
DOI - identifier 10.1016/S0166-218X(00)00350-4
Copyright notice © 2001 Elsevier Science B.V.
ISSN 0166-218X
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 69 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 75 times in Scopus Article | Citations
Altmetric details:
Access Statistics: 253 Abstract Views  -  Detailed Statistics
Created: Mon, 09 Aug 2010, 09:02:12 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us